# SDR DALA2023053004266

- Difficulty date: May 25, 2023
- Submitted: May 30, 2023
- Operation: Air carrier
- Aircraft: N947DZ
- Make and model: Boeing 737-9
- Aircraft serial: 38689
- Aircraft time: 27,230 hours, 12,937 cycles
- System (JASC): 5300 · Fuselage Structure (General)
- Part: Unknown
- Condition: Unknown
- Location: Unknown
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(LOG 2784341) FWD WET AREA FLOOR STRUCTURE, INTERCOSTAL BETWEEN STA 328-344 LBL46 HAS CRACK. REMOVED FLOOR SUPORT CRACKED INTERCOSTAL IN STA 344 LBL 46 IAW B737 SRM 51-40-02. FABRICATED NEW AND INSTALLED INTERCOSTAL IAW B737 SRM 51-40-02 AND DWG# 141A5410 REV A.
